# SDR R61A201507020396

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,462 hours, 16,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT HTE CAPTAIN`S FLASHLIGHT CHARGING LIGHT FLICKERS ON AND OFF. MAINTENANCE R & R CAPTAIN`S FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
